# SDR QXEA2010092000544

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 20,679 hours, 18,101 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE REFUELING TO AN ALMOST FULL FUEL LOAD FOR TANKERING (10,500 LBS), FUEL BEGAN LEAKING FROM THE RT WING (ON TOP) SPILLING DOWN THE FRONT, INBD OF THE NR2 ENG NACELLE. INSPECTED AND FOUND FUEL PANEL 622BT LEAKING FUEL ONLY DURING PRESSURE REFUELING OPERATION. COMPLIED WITH GVI OF FUEL PANEL 622BT FOR CRACKS OR ANY OTHER OBVIOUS DEFECTS, NO DEFECTS NOTED. FERRIED. RETORQUED PANEL 622BT IAW SUBTASK 57-11-01-430-001- CHECK PANEL DURING PRESSURE REFUELING NO LEAKS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
